SIA OpenIR  > 机器人学研究室
Nonlinear model predictive control with regulable computational cost
He YQ(何玉庆); Han JD(韩建达)
Department机器人学研究室
Source PublicationASIAN JOURNAL OF CONTROL
ISSN1561-8625
2012
Volume14Issue:1Pages:300-307
Indexed BySCI ; EI
EI Accession number20120514731492
WOS IDWOS:000299468700028
Contribution Rank1
KeywordControl Lyapunov Functions Nonlinear Model Predictive Control Input Constraints
AbstractNonlinear model predictive control (NMPC) suffers from problems of closed loop instability and huge computational burden, which greatly limit its applications in real plants. In this paper, a new NMPC algorithm, whose stability is robust with respect to regulable computational cost, is presented. First, a new generalized pointwise min-norm (GPMN) control, as well as its analytic form considering a super-ball type input constraint, is given. Second, the GPMN controller is integrated into a normal NMPC algorithm as a structure of control input profile to be optimized, called GPMN enhanced NMPC (GPMN-ENMPC). Finally, a numerical example is presented and simulation results exhibit the advantage of the GPMN-ENMPC algorithm: computational cost can be regulated according to the computational resources with guaranteed stability.
Language英语
WOS HeadingsScience & Technology ; Technology
WOS SubjectAutomation & Control Systems
WOS KeywordSTABILIZATION ; OPTIMALITY ; STABILITY
WOS Research AreaAutomation & Control Systems
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.sia.cn/handle/173321/10029
Collection机器人学研究室
Corresponding AuthorHe YQ(何玉庆)
AffiliationState Key Laboratory of Robotics, Shenyang Institute of Automation, Chinese Academy of Sciences, Nanta Street 114, 110016, Shenyang, China
Recommended Citation
GB/T 7714
He YQ,Han JD. Nonlinear model predictive control with regulable computational cost[J]. ASIAN JOURNAL OF CONTROL,2012,14(1):300-307.
APA He YQ,&Han JD.(2012).Nonlinear model predictive control with regulable computational cost.ASIAN JOURNAL OF CONTROL,14(1),300-307.
MLA He YQ,et al."Nonlinear model predictive control with regulable computational cost".ASIAN JOURNAL OF CONTROL 14.1(2012):300-307.
Files in This Item: Download All
File Name/Size DocType Version Access License
Nonlinear model pred(188KB)期刊论文出版稿开放获取ODC PDDLView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[He YQ(何玉庆)]'s Articles
[Han JD(韩建达)]'s Articles
Baidu academic
Similar articles in Baidu academic
[He YQ(何玉庆)]'s Articles
[Han JD(韩建达)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[He YQ(何玉庆)]'s Articles
[Han JD(韩建达)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Nonlinear model predictive control with regulable computational cost.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.